# SDR DHL2007803523

- Difficulty date: June 3, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 83,934 hours, 31,028 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Vane
- Condition: Unknown
- Location: Lt Wing
- Part time: 83,934 hours, 31,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBD VANE SLOT HAS AN INTERIM REPAIR AT STA XOLDO 67 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 06-01-07, DWG NR AD42-57-105, REV IR DATED 05-17-07.  REMOVED EXISTING INTERIM REPAIR IAW SRM 51-1-21, SRM 51-3-0.  CUT OUT DAMAGED SECTION AND FABRICATED EXTERNAL REPAIR DOUBLER (AL7075T6 0.071") INTERNAL DOUBLER (AL7075T6 0.063") AND FILLER (AL7075T6 0.063") IAW DWG NR AD42-57-105.  CLEANED, TREATED AND PRIMED AREA, FILLER, INTERNAL DOUBLER AND INNER FACE OF EXT REPAIR DOUBLER IAW SRM 51-1-8B. INSTALLED REPAIR PARTS IAW DWG NR AD42-57-105, SRM 51-1-11, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-0, SRM 51-3-1 (TORQUE).
